this normal?

Hi everyone im currently waiting to have a FET on the 16th so am on buserelin 3mg a day and progynova tablets which im taking 3 times a day. I seem to be spotting blood and brown discharge..... i was just wonderin if anyone else had experienced this and whether this i normal? I will be ringing my clinic tomorrow but just wanted to get some info on here first. Thanks xx

7 Replies

  • Hello.

    When I had the long protocol, I was taking Buserelin and was told that I would still have my period...I'm not sure if it's the same with FET, sorry x

  • Hi holibib thanks for the reply i was told that brown discharge was normal but never really asked about bleeding so am gonna ring in to double check tomorrow. Today was my last day of buserelin injection and tomorrow im starting the cyclogest twice a day In preperation for monday when i will be having the FET:-).

  • Bleeding's normal but you may want a scan (unless you haven't already) to check your lining's optimum.

  • Hi Mellisa1983, I had some spotting before starting my progynova tablets (after my withdrawal bleed) and was told that it was normal at that point but if I was to bleed on the tablets then I was to call the clinic, so I think a call would be a good idea. I'm sure all will be fine though :-)

    Good luck with your FET on Monday, I am having mine Friday (the day after tomorrow)! xx

  • lots of luck with your FET 😙

  • Hi ladies yes a rand the clinic and they said that i should go in for a scan on friday just to make sure that the lining is ok as i had some fresh bleeding BEFORE MY FET. they said its not uncommon but they need to make sure all is well :-) xx

  • Fingers crossed for Friday x

You may also like...